# SDR FDEA202407311076

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 34,930 hours, 19,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57140892202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HFEC AND UT INSPECTION OF RH FR40 FWD, LOWER OUTBOARD RADIUS BETWEEN   STGR 32R AND STGR 33R. CRACK INDICATION NOTED ON AREA "A" (FASTENER HOLE) AT 6   O'CLOCK POSITION. REPAIRED RH FR40 FWD LOWER OUTBOARD RADIUS BETWEEN STGR 32R AND STGR 33R PER   REPAIR DRAWING 21R53810798 REV A IAW E6-5710-E0333575 E PT6 WINGS - BASIC WING   STRUCTURE - INSPECTION OF FR40 LOWER OUTBOARD RADIUS FOR CRACKS FOR FREIGHTER   AIRCRAFT SB A300-57-6120.  MAJOR REPAIR.
